Jump to content

SuperYew

Member Since 24 Jul 2013
Offline Last Active Nov 13 2013 06:23 PM

#3382875 Acne Is Winning...

Posted by SuperYew on 16 September 2013 - 01:29 AM

Pray, medications and creams are limited. Jesus is limitless 




#3376545 14-Year-Old Son About To Start Accutane

Posted by SuperYew on 20 August 2013 - 02:21 PM

My gosh, people get so tied up with the "side effects" of accutane like its gonna kill you.

 

Me and my brother both took accutane, 40mgs twice a day (That is alot) and 0 side effects, some joint pain here and there but who cares it goes away. Put your son on accutane and get rid of the acne so hopefully it doesnt get to much scarring.




#3369062 Is This Acne?

Posted by SuperYew on 25 July 2013 - 11:28 AM

Yes it will be bad for your skin. Accutane tends to make your skin extremely sensible to sunlight, therefore even the slightest 5 minutes out in the sun can cause a sunburn. Sunblock is meant to be used to avoid UV rays for the short periods of time you pass right through the sunlight, not sitting there absorbing it.

 

Thank you. This is what I needed to hear, helpful information not a stupid post about going to the doctor like aanabill. Anyone have anything else theyd like to throw in? Do you think I should seek treatment for the hyperpigmentation after im done with my accutane course?

 

Also I use a facial clenser called "Ultra gentle daily cleanser" Dermatologist developed for sensetive skin by Neutrogena, should I use that or will that be bad for my hpyerpigmentation?